MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Model Number MRCS32
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer narrative, the physician initially attempted to repair the mitral valve with the memo 3d.The repair was insufficient, and a mvr was performed.Based on this narrative, the event is attributable to the operational context, as the repair was not sufficient.This event has been deemed not device related, and no further investigation is required.
 
Event or Problem Description
An attempt was made to repair the mitral valve with a memo 3d annuloplasty ring, but the surgeon was not satisfied with the repair.He decided to replace the mitral valve, and implanted a magna mitral valve size 31 mm.The patient did well, and the memo 3d was discarded.This event occurred on (b)(6) 2017.Livanova canada corp was notified on september 6, 2017 of this event through patient tracking.

Brand Name
MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Common Device Name
MEMO 3D RECHORD
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia 13040
IT  13040
MDR Report Key6921685
Report Number3005687633-2017-00097
Device Sequence Number827736
Product Code KRH
UDI-Device Identifier08022057015099
UDI-Public(01)08022057015099(240)ICV1334(17)210907
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/07/2021
Device Model NumberMRCS32
Device Catalogue NumberICV1334
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR